# SDR AALA20030325

- Difficulty date: March 11, 2003
- Submitted: September 11, 2003
- Operation: Air carrier
- Aircraft: N567AA
- Make and model: Dhav DHC3
- Aircraft serial: 327
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN LEFT CUSP AT STATION 229.  INSTALLED NEW CUSP SLEET FROM STATION 218-237 AND INSTALLED DOUBLER AT STATION 223 PER AARD 53-00-00-02 FIG 1 SHEET 1. (M)
